MathSciNet Relay Station
MathSciNet bibliographic data
MR2352951 60H05 (60F05 60G18)
Maejima, Makoto; Tudor, Ciprian A. Wiener integrals with respect to the Hermite process and a non-central limit theorem. Stoch. Anal. Appl. 25 (2007), no. 5, 1043–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement